# SDR DALA2023103108969

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 97,298 hours, 44,293 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0665 #1 ENG PYLON FWD MOUNT, HAS MINOR PITTING ON ALL 4 BOLT HOLE SURFACES. CORRECTIVE ACTION: REPAIRED ACCOMPLISHED PER ERA 457244-14. (0039583)
